# SDR AALA20020363

- Difficulty date: March 25, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD SECTION OF SEAT MOUNTED EMERGENCY PATH LIGHTING INOPERATIVE.  REPLACED BATTERY FOR FORWARD SECTION OF SEAT MOUNTED EMERGENCY PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
